There seems to be a lot of discussion regarding binging on Adderall. Binging, of course, is a subjective measurement, but for the purposes of this thread we'll consider it to be relatively large doses for you's tolerence or using the drug for sleep deprivation. I hope through this discussion we can help better educate each other so we can share methods of keeping your body healthy during such a binge. I'll start off with a few "Do's" I will always do; -Keep aspirin around. Aspirin thins the blood and thus puts less strain on your cardiovascular system. You doesn't have to use aspirin every time (and SWIM certainly doesn't) but if he is experiencing chest pain, or something else cardio-related, he should consider taking some aspirin. Bayer isn't lying when they say aspirin can save your life during a heart attack. That being said, if You thinks he is having a heart attack, I think it goes without saying seek medical attention immediately! -If possible, have benzo's available. Adderall can cause anxiety and panic, as well as heart palpitations. Heart palpitations can very easily lead to a panic attack and make you believe you're having a heart attack. SWIM experienced his first panic attack first hand as a result of over-stimulation. Basically your mind goes into an endless loop that there is something wrong so your body exhibits symptoms, and as you exhibit those symtoms you further believe something is wrong, etc. -Again, have benzos around. I figured it was worth mentioning this again because they can apply to more than just panic attacks. Benzos are used in the treatment of amphetamine psychosis. Amphetamine psychosis results from a combination of too much amphetamines and not enough sleep, and can have a very mild onset (such as minor auditory and visual hallucinations). In SWIM's experience, taking xanax usually halts this completely and also relaxes SWIM when he is on edge from using a lot for studying all night, for example. -Stay hydrated. Adderall is a stimulant, and stimulants will cause your body to rapidly lose hydration. Adderall will most likely make you urinate much more frequently and dry your mouth out. These are symptoms of your body needing more hydration. -Stay healthy. Try to eat something if you can. Even just a power bar can go a long way as far as providing your body with some of the nutrients its metabolizing quickly. In situations where I don't have time to get/make food and doesn't have a power bar, he'll at least take a multivitamin. -Know your limit. I know we're not children but this is important enough to include. Know what you are getting yourself into. If you've never taken Adderall before don't go on a 100mg binge. This goes for study/recreation. If You goes overboard he won't be able to do either (study effectively or enjoy himself). Anyway, those are SWIM's suggestions from his own personal experiences. Feel free to add.